MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FX V135 MINI REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FX V135 MINI REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 105-0025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred after 5 months due to instability.No actual, implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred approximately 5 months after the primary surgery, which occurred on (b)(6) 2025.No fall or other trauma reported.Revision occurred due to instability at the implant site.A 24 mm + 3 lateralized glenoid baseplate, 36 mm centered glenosphere, 36 mm + 3 standard humeral cup, and 4 screws were explanted.These items were replaced with a 24 mm + 6 lateralized glenoid baseplate, 6 mm post extension, 40 mm centered glenosphere, 40 mm + 3 humeral stability cup, 9 mm spacer, and 4 screws.

Brand Name
FX V135 MINI REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key23324702
Report Number3014128390-2025-00068
Device Sequence Number10573296
Product Code PHX
UDI-Device Identifier03701037316788
UDI-Public03701037316788
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K210790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number105-0025
Device Lot NumberV1785
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 103-0803 LOT: V0372; PART: 109-4520 LOT: V1955; PART: 109-4530 LOT: V2191; PART: 109-4535 LOT: V2194; PART: 115-3610 LOT: V1497
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown